Aa
A
A
Close
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
5348581 tn?1366829150

saboxone

I am on saboxone for opiate addiction and have gained weight since taking it. Was wondering if weight gain is common when taking Saboxone
Read more
Discussion is closed
Cancel
Follow
Upvote - 0
2 Answers
Page 1 of 1
2126606 tn?1346348724
Any opiate can cause digestion and gastro-intestinal issues. Some patients do gain weight while others might have constipation or other symptoms.
Discussion is closed
Cancel
Comment
Avatar universal
My brother went away to rehab skinny and he was addicted to opiates as well he came home with some more weight than he got put onto suboxones. I think the weight u are gainin is because you are not on the opiates again, but go to gym or watch you diet and you will be fine, but stay off the drugs !!!
Discussion is closed
Cancel
Comment
A
A